advertisement
Question
Posted by: Dizzy | 2011/01/17

24/7 Dizzy Spells

Hi Doc,

I have been experiencing Dizzy Spells for the last 2 weeks. Constant 24/7 which feels like I''m going to keel over any minute. I had my blood pressure checked and all is well. i do suffer from Insulin resistance which I''m on a low GI diet but still feel dizzy. I dont suffer with Vertigo so sure that it isnt ear infection. My doctor is only back from leave next week can you assist me in the meantime.
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Dizzy
The cause of a "faint" feeling (vertigo = a drunk feeling)is often lack of blood circulation to the brain - either due to low blood pressure or irregular heartbeat,a metabolic (electrolyte or iron) or a brain problem.
See http://www.medicinenet.com/dizziness_dizzy/article.htm.
You need to see a doctor to examine you and see if you need an ECG, blood test for anemia, review of medications you are taking, blood sugar test etc, as the treatment will be very specific for the cause of the dizziness.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/01/17

Hallo Dizzy
The cause of a "faint" feeling (vertigo = a drunk feeling)is often lack of blood circulation to the brain - either due to low blood pressure or irregular heartbeat,a metabolic (electrolyte or iron) or a brain problem.
See http://www.medicinenet.com/dizziness_dizzy/article.htm.
You need to see a doctor to examine you and see if you need an ECG, blood test for anemia, review of medications you are taking, blood sugar test etc, as the treatment will be very specific for the cause of the dizziness.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement